# SDR AALA20160602003

- Difficulty date: June 2, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 49,939 hours, 20,251 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 111A11111
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  VERTICAL PRESS DECK WEB AT FS 663.75 IS CRACKED & OIL CANNED BETWEEN LBL 30 & 45, BETWEEN RBL 30 & 45.  REPAIRED WEB IAW SRM 57-10-10-2R-3 ALT 2.
